# SDR SWAA061204

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 21,211 hours, 12,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 1191457
- Condition: Faulty
- Location: Rt Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION - SMOKE/SULPHUR SMELL IN CABIN.  FOUND RT PACK TRIPPED.  RT AIR CYCLE MACHINE INOP.  REMOVED AND REPLACED RT AIR CYCLE MACHINE PER MM.
